You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Finitely Presented Group Whose 3-Dimensional Integral Homology is not Finitely Generated
American Journal of Mathematics
Vol. 85, No. 4 (Oct., 1963), pp. 541-543
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2373106
Page Count: 3